# SDR DXTA2025042503179

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 5,692 hours, 4,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN OVERHEAD EMERGENCY FLOOD LIGHT INOP.  NUMBER TWO (MIDDLE) OF THREE.  BEGAN TROUBLESHOOTING, GAINED ACCESS AND REMOVED # 3 AND #4 EMER/COURTESY LIGHT IAW AMM 33-26-01, PERFORMED WIRES CHECK BEHIND THE CONNECTOR FOUND THEY ALL GETTING POWER IAW WM 33-50-50. NOTICED THE CONNECTOR P 1616 CAN NOT IDENTIFIED ON THE WM 33-50-50, COMPARE THE CONNECTOR # 3 LIGHT & #4 LIGHT, FOUND #3 LIGHT CONNECTOR HAS AN EXTRA PIN IN IT, AND ALSO THAT EXTRA PIN PRODUCE AN EXTRA 28V POWER TO THE LIGHT, BUT ON THE # 3 LIGHT CONNECTOR SIDE ONLY HAS 3 PINS( 2 POWERS AND 1 GROUND). ALSO NOTICED THE ORDINARY SEATBELT SIGN THAT FACING TO THE AFT OF CABIN ALSO NOT WORKING. RESEARCH OF THE WIRE MANUAL AND FOUND OUT CONNECTOR P1616 IS ACTUALLY BELONGS TO THE ORDINARY SEATBELT SIGN IAW  WM 33-23-50. SWAPPED THE CONNECTORS BETWEEN # 3 EMER/COURTESY LIGHT AND THE ORDINARY SEATBELT SIGN IAW WM 33-23-50, WM 33-50-50 & AMM 33-23-01, PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00, OPS CHECK GOOD. PERFORMED OPERATIONAL TEST OF PASSENGER WARNING SIGN IAW AMM 33-23-00. OPS CHECK GOOD. REINSTALLED BACK THE MER/COURTESY LIGHT #3 AND #4 IAW AMM 33-26-01. REINSTALLED THE ORDINARY SEATBELT SIGN IAW EMB AMM 33-23-01. NOW LIGHT AND SIGN ARE CONNECTED PROPERLY AS REQUIRED AND BOTH OPS CHECK GOOD . C/W FOD CHECK AND FOD CHECKS GOOD, ALL ACCESSED CLOSED UP AND AIRCRAFT RETURNED TO PROPER  CONFIGURATION.
